MathSciNet Relay Station
MathSciNet bibliographic data
MR2191891 (2006i:35243) 35L67 (35B35 35L65 35Q35 76L05 76N15)
Chen, Shuxing; Li, Dening Conical shock waves for an isentropic Euler system. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 6, 1109–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement